# SDR FDEA2020033100634

- Difficulty date: March 30, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD : 53.10.05.3 FOUND MAIN DECK R3 DOOR AFT JAMB LOWER   WEB BOX AT STATION 1305.25 - STA 1315 LONGERON 26 RIGHT - LONGERON 27 RIGHT   CRACKED.   AT MAIN DECK R3 DOOR AFT JAMB LOWER WEB BOX AT STATION 1305.25 TO STATION 1315.42   LONGERON 26 RIGHT TO LONGERON 27 RIGHT , CRACKED SKIN REPAIRED AS PER SRM 53-40-  15-2R FIGURE 201 REPAIR 3 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
